# SDR ARWA20050706

- Difficulty date: July 31, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 81,032 hours, 18,053 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NBA60451
- Part serial: 0837
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING CAPTAIN'S WINDSHIELD OUTSIDE CRACKED.  REMOVED AND REPLACED CAPT WINDSHIELD IN ACCORDANCE WITH M/M 56-11-00; OPERATIONAL CHECK IN ACCORDANCE WITH M/M 30-41-00 AND M/M 30-42-00 FOUND NORMAL.
